# SDR DALA2021040501997

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,134 hours, 40,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 2L. CORRECTIVE ACTION: REPLACED BOTH GIRT BAR PROXIMITY SENSORS PER B757 AMM 25-66. OPS CHECKS GOOD. (1768692)
